# SDR SWAA2023102012671

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 62,728 hours, 37,598 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED IN FLIGHT. TURNED OFF AUTO PILOT; ELECTRIC TRIM WORKED.<[01] R&R STABILIZER TRIM MOTOR. OPS GOOD PER AMM 27-41-71.
